# SDR ASAA2021040634515

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,212 hours, 14,669 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mode
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL LOCKUP AT TOP OF DESCENT-ALTITUDE ALERTING TONE / COND NOT SILENCE-MCP ALTITUDE WINDOW INDICATED 50,000 DID NOT PULL AFCS MCP DC 1 / DC 2 CB'S PANEL UNLOCKED UPON LANDING. GROUNDED - YES. PERFORMED MODE CONTROL PANEL TEST IAW B737-800 FIM 22-11 TASK 803 AUTO TEST AND INTERACTIVE TEST PASSED. NO FAULTS NOTED. PERFORMED DFOS BITE IAW 22-11 TASK 801 FIM, NO EXISTING FAULTS.
